# SDR UIEA201000026

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO FLOORBEAM UPPER CHORD BS 1860, LBL 47-48.  TRIM THE UPPER FLANGE DAMAGED IAW SRM 51-40-04, FIG 3, REF EO 4753B236.
